MathSciNet Relay Station
MathSciNet bibliographic data
MR396390 10A25
Williams, H. C.; Judd, J. S. Determination of the primality of $N$ by using factors of $N\sp{2}\pm 1$. Math. Comp. 30 (1976), no. 133, 157–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement